Home Forums Melanoma Diagnosis: Stage IV Why is pain back after infusion of dacarbazine?

  • This topic is empty.
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #22285
    Ninni
    Participant

    Hi! I have been in quite a pain for months (all my left part of the head) but when I got dacarbazine the pain went away and my fatigue too. (I have been very tired for years) But after the infusions I get really bad for a week so I have been to bed all christmas. So I have one bad week and two really fine weeks before next infusion. My oncologist has told me that dacarbazine wil just slow down the cancer not cure. MR showed it is stable for now and my tiny metastase in the lung is all gone. I can’t understand why the pain comes back after the infusion, what is happening in the cells?

    I wish all of you a fine 2015!

    #65984
    Catherine Poole
    Keymaster

    I’m sorry to hear of the back pain. I really don’t know the answer to your question but I would explore it further with your doctor. Stay in touch and let us know how things are going.

    #65985
    Ninni
    Participant

    Thank you Cathrine for your answer. My hope is that dacarbazine kills cancercells and the macrophages then come and clean up the dead cancercells. This would cause swelling which hurts cause there is not much place in the bones ( jaw, cheek and scullbase). Just like swelling after yervoy. Probably I am wrong but that would be nice.

Viewing 3 posts - 1 through 3 (of 3 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.